# SDR CALA2025081507822

- Difficulty date: August 15, 2025
- Submitted: August 15, 2025
- Operation: Air carrier
- Aircraft: N58101
- Make and model: Boeing 757224
- Aircraft serial: 27291
- Aircraft time: 116,819 hours, 25,116 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Ceiling Panel
- Condition: No Discrepancy
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REMOVED CEILING PANELS FROM L2 TO OVERWING EMER DOORS ROW 20 AND 21 INSTALLED CEILING PANELS FROM L2 TO OVERWING EMER DOORS ROW 20 AND 21 IAW AMM 25-22-01-404-067
